MAUDE Adverse Event Report: FLEXTRONICS INTERNATIONAL INTERSTIM; STIMULATOR, ELECTRICAL, IMPLANTABLE, FOR INCONTINENCE

FLEXTRONICS INTERNATIONAL INTERSTIM; STIMULATOR, ELECTRICAL, IMPLANTABLE, FOR INCONTINENCE
Model Number 305901
Medical Device Problem Code Bent (1059)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 09/26/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Analysis results were not available at the time of this report.A follow-up report will be sent when analysis is completed.
 
Event or Problem Description
Information was received from a healthcare professional via a manufacturer¿s representative regarding a percutaneous lead for a trial prior to implant.It was reported that prior to deploying the test lead, the doctor noticed the lead was bent at the tip; they still tried to use the lead and were unable to deploy.There was no patient injury and the lead was not used in the patient.No further complications were reported or are anticipated.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Additional information was received.Manufacturer representative reported they tried to use the lead on the patient, the stylet would not deploy the lead, due to the bend in it.The physician reportedly noticed the bend prior to putting it in, but thought it was worth trying.No further information reported.
 
Additional Manufacturer Narrative
Analysis of the lead (#60069683) identified that the body of the lead was stretched.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Lead was evaluated.

Brand Name
INTERSTIM
Common Device Name
STIMULATOR, ELECTRICAL, IMPLANTABLE, FOR INCONTINENCE
Manufacturer (Section D)
FLEXTRONICS INTERNATIONAL
019 friesacherstrasse 3
althofen
MDR Report Key6927230
Report Number8030670-2017-00007
Device Sequence Number13791699
Product Code EZW
UDI-Device Identifier00643169721166
UDI-Public00643169721166
Combination Product (Y/N)N
Initial Reporter StateAK
Initial Reporter CountryUS
PMA/510(K) Number
P970004
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/10/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date06/01/2019
Device Model Number305901
Device Catalogue Number305901
Device Lot Number60069683
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/04/2017
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/26/2017
Supplement Date Received by Manufacturer10/11/2017
11/08/2017
Initial Report FDA Received Date10/07/2017
Supplement Report FDA Received Date10/13/2017
11/10/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age53 YR